MAUDE Adverse Event Report: TRICE MEDICAL MI-EYE 2 CAMERA ENABLED PROBE; ARTHROSCOPE

TRICE MEDICAL MI-EYE 2 CAMERA ENABLED PROBE; ARTHROSCOPE
Model Number T200-095
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 01/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Physician reported the infection to trice medical on (b)(6) 2021; procedure was performed on the patient one week prior, on (b)(6) 2021.Physician reported to trice medical during discussion on (b)(6) 2021 that he did not expect that the trice mi-eye 2 was the cause of the infection.He stated that he typically has 1-2 patients per year present with infection post injection procedure.Until this incident, none of those infections occurred when performing injections using the mi-eye 2.The physician had already discarded the device used because it was a week after the procedure when he was made aware of the infection.
 
Event or Problem Description
Patient presented with local infection near the procedure site.Patient procedure included a mi-eye 2 camera as well as skin preparation materials, gel-one, and steroid injection through luer port of mi-eye 2.Physician described that the patient required surgery to clean the infection site and required a course of antibiotics to be administered in the hospital.The physician described that he used typical skin preparation procedures to clean the procedure site prior to insertion of the trice mi-eye 2 camera enabled probe.

Brand Name
MI-EYE 2 CAMERA ENABLED PROBE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
TRICE MEDICAL
4 general warren blvd
suite 100
malvern PA 19355
MDR Report Key11529573
Report Number3010760216-2021-00001
Device Sequence Number14580584
Product Code HRX
UDI-Device Identifier00861578000331
UDI-Public00861578000331
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberT200-095
Device Lot Number2002032401
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR